Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
164 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes swelling in shoulder while on treatment for psoriatic arthritis?

Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6302 Questions

default
Posted on Tue, 7 Jun 2016 in Skin Hair and Nails
Question: My wife has psoriasis and is receiving treatment for psoriatic arthritis She has a swelling on her shoulder and she has just had a check at the local hospital. The doctor examining her said something about Lymphoma and that she needs an MRI scan. Does this make sense?




doctor
Answered by Dr. Rahul Kumar 58 minutes later
Brief Answer:
Meet a rheumatologist

Detailed Answer:
Hello
Thanks for the query.
Psoriatic arthritis can involve any joint.
May be her pain is related to arthritis.
Lymphoma has no relation to psoriasis.
I suggest you get an x ray done and meet a rheumatologist with the report.
Let me know if you have any other doubts.
Thank you.
Above answer was peer-reviewed by : Dr. Yogesh D
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  

Recent questions on  Psoriatic arthritis

doctor1 MD

I had a double bypass in 2001. For the last few days I have had a very uneasy shaky feeling inside, sort of like when your sugar level drops low,...

doctor1 MD

I have lechen sclerosis on my neck which is advancing up toward the crown through my hair. I also have toxic multi nodular goiter which needle...

doctor1 MD

I am 32 years old. I have always been healthy. I recently started having joint pain and swelling in my right hand. The joint pain was not constant....

doctor1 MD

i had an aaa test and was negative- pulsation is visible on chest/abdomen left side- i have psoriatic arthritis, had endometroid cancer, mass...

doctor1 MD

In May of this year I had what the dermatologist assumed wad psoriasis. The medication they gave me didn't work and only thinned my skin. I ordered...

doctor1 MD

Hi my name is XXXXXXX XXXX. I have had excruciating pain in my fingers for many years and the past 5 years it has become much worse. When at last I...

doctor1 MD

My heart was beating hard and irregular right for 10 minutes, after I went to bed. It does this every once in awhile. My right foot and toes have...